Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 21, Number 3  


The largest groupoid of varieties of semigroups with zero
T. A. Martynova
251
Countable homogeneous Boolean algebras
A. S. Morozov
269
Nontabularity of the logic $S4$ with respect to functional completeness
M. F. Raţă
283
Groups with abelian subgroups of finite rank
E. I. Sedova
321
Finite groups of the form $ABA$
Ya. P. Sysak
344
Algebraically closed metabelian Lie algebras
V. V. Talapov
357
Sessions of the seminar Algebra i Logika
368
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021